Busca avançada
Ano de início
Entree


INTERIOR REGULARITY OF AREA MINIMIZING CURRENTS WITHIN A C2,α-SUBMANIFOLD

Texto completo
Autor(es):
Nardulli, Stefano ; Resende, Reinaldo
Número total de Autores: 2
Tipo de documento: Artigo Científico
Fonte: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY; v. 379, n. 2, p. 35-pg., 2025-11-18.
Resumo

Given an area-minimizing integral m-current in Sigma, we prove that the Hausdorff dimension of the interior singular set of T cannot exceed m - 2, provided that Sigma is an embedded (m + n<overline>)-submanifold of Rm+n of class C-2,C-alpha, where alpha > 0. This result establishes the complete counterpart, in the arbitrary codimension setting, of the interior regularity theory for area-minimizing integral hypercurrents within a Riemannian manifold of class C-2,C-alpha. (AU)

Processo FAPESP: 21/05256-0 - Problemas variacionais geométricos: existência, regularidade e caracterização geométrica de soluções
Beneficiário:Stefano Nardulli
Modalidade de apoio: Auxílio à Pesquisa - Jovens Pesquisadores